MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; INTRODUCER, CATHETER

TELEFLEX INCORPORATED ARROW; INTRODUCER, CATHETER
Model Number IPN925059
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure a flex sheath was used to access the left femoral artery, there was challenge with placing the sheath, the sheath was removed, and it was discovered that tissue from the patient's artery was left on top of the introducer.The sheath's introducer was not locking into place.A second sheath of this same type had the same lack of lock for the introducer.The patient had harm to the left iliac artery, a stent was placed to repair the damage.Two devices - same lot#.

Brand Name
ARROW
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd
morrisville NC 27560
MDR Report Key22122888
Report Number22122888
Device Sequence Number7175934
Product Code DYB
UDI-Device Identifier10801902210415
UDI-Public(01)10801902210415
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/21/2025
Report Date (Section F) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN925059
Device Catalogue NumberCL-07611
Device Lot Number14F24K0031
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/02/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient SexFemale
Patient Weight67 KG
Date Report Sent to FDA05/21/2025